# SDR REXA2025101400945

- Difficulty date: September 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB LEFT SIDE (BELOW BRAKE ACCUMULATOR INDICATION SUPPORT DOUBLER) FS193.00. ELECTRICAL BAY FLOOR WEB LEFT SIDE (BELOW BRAKE ACCUMULATOR INDICATION SUPPORT DOUBLER) FS193.00 WAS REPAIRED PER EA CRJ953-20131 REV.A.
